X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1007) 1007
Publication (46) 46
Dissertation (23) 23
Conference Proceeding (17) 17
Book / eBook (12) 12
Book Chapter (9) 9
Book Review (4) 4
Paper (4) 4
Web Resource (4) 4
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
edgeworth expansion (683) 683
statistics & probability (543) 543
statistics (243) 243
approximation (221) 221
edgeworth expansions (205) 205
bootstrap (176) 176
estimators (134) 134
confidence interval (119) 119
mathematics (117) 117
random variables (110) 110
studies (82) 82
economics (78) 78
statistical variance (75) 75
inference (70) 70
mathematics, interdisciplinary applications (69) 69
62e20 (68) 68
models (65) 65
asymptotic expansions (64) 64
central limit theorem (64) 64
social sciences, mathematical methods (64) 64
analysis (61) 61
sample size (59) 59
distribution functions (58) 58
polynomials (55) 55
bootstrap resampling (54) 54
distributions (52) 52
statistics, general (51) 51
60f05 (49) 49
jackknife (49) 49
probabilities (47) 47
confidence intervals (46) 46
edgeworth (45) 45
theory (45) 45
statistical theories (44) 44
u-statistics (44) 44
sampling distributions (43) 43
integers (42) 42
confidence-intervals (40) 40
approximations (39) 39
mathematical analysis (39) 39
estimation methods (37) 37
cumulants (36) 36
methodology (36) 36
probability (36) 36
skewness (36) 36
statistics and probability (36) 36
cornish-fisher expansion (35) 35
numerical analysis (35) 35
regression (35) 35
edgeworth series (34) 34
expansions (34) 34
mathematical moments (34) 34
normal approximation (34) 34
statistics for business/economics/mathematical finance/insurance (34) 34
asymptotic expansion (33) 33
statistics, probability and uncertainty (33) 33
time series (33) 33
sample mean (32) 32
mathematics, applied (30) 30
empirical likelihood (29) 29
asymptotic theory (28) 28
convergence (28) 28
random sampling (28) 28
statistical analysis (27) 27
asymptotic properties (26) 26
bootstrap method (26) 26
density estimation (26) 26
mathematics - statistics theory (26) 26
maximum likelihood estimation (26) 26
regression analysis (26) 26
sampling without replacement (26) 26
variance (26) 26
economic models (25) 25
economic theory (25) 25
eigenfunctions (25) 25
finite population (25) 25
skewed distribution (25) 25
statistical theory and methods (25) 25
tests (25) 25
universities and colleges (25) 25
bartlett correction (24) 24
error rates (24) 24
expansion (24) 24
mathematical functions (24) 24
maximum likelihood estimator (24) 24
maximum likelihood estimators (24) 24
econometrics (23) 23
probability theory and stochastic processes (23) 23
engineering, electrical & electronic (22) 22
estimate reliability (22) 22
likelihood (22) 22
model (22) 22
62g20 (21) 21
coverage probability (21) 21
mathematical models (21) 21
quantiles (21) 21
usage (21) 21
algebra (20) 20
coverage error (20) 20
distribution (20) 20
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1057) 1057
Japanese (30) 30
Chinese (4) 4
German (3) 3
Spanish (3) 3
Korean (2) 2
French (1) 1
Lithuanian (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annales de l'institut Henri Poincare (B) Probability and Statistics, ISSN 0246-0203, 02/2018, Volume 54, Issue 1, pp. 141 - 153
We show Green's function asymptotic upper bound for the two-point function of weakly self-avoiding walk in d > 4, revisiting a classic problem. Our proof... 
Deconvolution | Banach algebra | Edgeworth expansion | Lace expansion | Self-Avoiding walk | ANIMALS | PERCOLATION | FIELD CRITICAL-BEHAVIOR | STATISTICS & PROBABILITY | CRITICAL 2-POINT FUNCTIONS | LATTICE TREES | Self-avoiding walk | MODELS | HIGH DIMENSIONS
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 11/2017, Volume 127, Issue 11, pp. 3558 - 3595
In this paper, we study the Edgeworth expansion for a pre-averaging estimator of quadratic variation in the framework of continuous diffusion models observed... 
high frequency observations | quadratic variation | Edgeworth expansion | Diffusion processes | pre-averaging | STATISTICS & PROBABILITY | MICROSTRUCTURE NOISE | VOLATILITY | FUNCTIONALS | JUMPS
Journal Article
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, ISSN 1364-5021, 03/2019, Volume 475, Issue 2223, p. 20180358
We derive Edgeworth expansions that describe corrections to the Gaussian limiting behaviour of slow-fast systems. The Edgeworth expansion is achieved using a... 
homogenization | LINEAR-RESPONSE | LAWS | multi-scale systems | Edgeworth expansion | THEOREM | SURE INVARIANCE-PRINCIPLE | STOCHASTIC MODE REDUCTION | MULTIDISCIPLINARY SCIENCES | DIFFERENTIAL-EQUATIONS | stochastic limit systems | 1008 | 119 | stochastic limitsystems
Journal Article
Journal of Statistical Planning and Inference, ISSN 0378-3758, 12/2015, Volume 167, pp. 174 - 181
The Gram–Charlier and Edgeworth series are expansions of probability distribution in terms of its cumulants. The expansions for the multivariate case have not... 
Hermite polynomials | Edgeworth series | Gram–Charlier series | Woodroofe–Stein’s identity | Gram-Charlier series | Woodroofe-Stein's identity | INTEGRABLE EXPANSIONS | STATISTICS & PROBABILITY | CONFIDENCE SETS | POSTERIOR DISTRIBUTIONS
Journal Article
The Annals of Applied Probability, ISSN 1050-5164, 12/2016, Volume 26, Issue 6, pp. 3415 - 3455
Journal Article
Statistical Methods in Medical Research, ISSN 0962-2802, 11/2019, Volume 28, Issue 10-11, pp. 2937 - 2951
Journal Article
IEEE Signal Processing Letters, ISSN 1070-9908, 04/2016, Volume 23, Issue 4, pp. 444 - 448
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 12/2018, Volume 128, Issue 12, pp. 3967 - 3999
This paper is concerned with the rate of convergence in the normal approximation of the sequence {Fn}, where each Fn is a functional of an infinite-dimensional... 
Kolmogorov distance | Multiple stochastic integral | Malliavin calculus | Edgeworth expansion | Stein’s equation | Fourth moment theorem | RATES | STATISTICS & PROBABILITY | Stein's equation
Journal Article
Probability Theory and Related Fields, ISSN 0178-8051, 2/2018, Volume 170, Issue 1, pp. 229 - 262
Journal Article
Journal of Econometrics, ISSN 0304-4076, 01/2014, Volume 178, Issue 3, pp. 694 - 705
This paper is on the issue of finding a closed-form likelihood approximation of diffusion processes and rearranging the Hermite expansion in the order of the... 
Transition density | Likelihood estimation | Hermite expansion | Edgeworth expansion | Diffusion model | MAXIMUM-LIKELIHOOD-ESTIMATION | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | APPROXIMATION | SOCIAL SCIENCES, MATHEMATICAL METHODS | DISCRETELY SAMPLED DIFFUSIONS | ECONOMICS | Models | Algorithms
Journal Article
Annals of Applied Probability, ISSN 1050-5164, 12/2017, Volume 27, Issue 6, pp. 3478 - 3524
Journal Article
IEEE Transactions on Power Systems, ISSN 0885-8950, 11/2012, Volume 27, Issue 4, pp. 2251 - 2261
Journal Article
Scandinavian Journal of Statistics, ISSN 0303-6898, 03/2018, Volume 45, Issue 1, pp. 1 - 33
Journal Article
The Annals of Probability, ISSN 0091-1798, 7/2013, Volume 41, Issue 4, pp. 2479 - 2512
Journal Article
Electronic Journal of Probability, ISSN 1083-6489, 2017, Volume 22, Issue article 59, pp. 1 - 24
We introduce a new, weak Cramer condition on the characteristic function of a random vector which does not only hold for all continuous distributions but also... 
Edgeworth expansion | Small ball estimate | Cramér condition | small ball estimate | ASYMPTOTIC EXPANSIONS | Cramer condition | DEPENDENT RANDOM VECTORS | STATISTICS & PROBABILITY | SUMS | Probability | Mathematics
Journal Article
Proceedings of the Institution of Mechanical Engineers, Part E: Journal of Process Mechanical Engineering, ISSN 0954-4089, 08/2018, Volume 232, Issue 4, pp. 408 - 417
Journal Article
Annales de l'institut Henri Poincare (B) Probability and Statistics, ISSN 0246-0203, 05/2015, Volume 51, Issue 2, pp. 781 - 808
We give a spectral approach to prove a parametric first-order Edgeworth expansion for bivariate additive functionals of strongly ergodic Markov chains. In... 
Edgeworth expansion | Perturbation operator | Non-arithmeticity condition | V-geometrically ergodic Markov chain | ASYMPTOTIC EXPANSIONS | LIMIT-THEOREMS | LIKELIHOOD ESTIMATION | STATISTICS & PROBABILITY | CHAINS | STATIONARY | Probability | Mathematics | Statistics | Statistics Theory | 62M05 | 60J05 | 62F12 | 60F05
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.